skin-hair-icon
Black mark
Im using fudic bnf cream for black mark or pigmentation in my nose after 3weeks completely cured bt when i stop this cream for a week again black mark is formed
311 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Thanks for the query. Dark spots could mean many things. I assume what you mean is probably post acne pigmentation or post inflammatory pigmentation. Targeting through a single agent may not always be fruitful. Meet a qualified Dermatologist to learn more about the diagnosis and treatment options. Combination of different therapeutic agents is always beneficial. Revlite I.e. Q-switched Nd YAG laser has been available for stubborn pigmentation and can be helpful when topical creams fail. Hope it helps.
Next Steps
Your dermatologist will decide a treatment plan for you after a consultation.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

Black marks on scrotum How to reduce black marks
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.